All submissions of the EM system will be redirected to Online Manuscript Submission System. Authors are requested to submit articles directly to Online Manuscript Submission System of respective journal.

2015: Volume 1, Issue 2

Research Article:  J Stat Math Sci 2015, 1:106
Numerical Study of Starting Vortex Flow Past a Solid Body
Ling Xu
Research Article:  J Stat Math Sci 2015, 1:107
A Wavelet Analysis for the Relationship between Financial Stress and the Equity Premium in US
Heni Boubaker*, Syed Ali Raza and Muhammad Ali
Research Article:  J Stat Math Sci 2015, 2:108
Complexity in the Stochastic Kaldor-Kalecki Model of Business Cycle with Noise
Lin Zeng, Xuehan Xu and Zaitang Huang*
Research Article:  J Stat Math Sci 2015, 1:109
Bayesian Hierarchical Functional Data Analysis for Healthy Menstrual Cycles
Calvin L Williams* and Trevor Partridge
Research Article:  J Stat Math Sci 2015, 1:110
Estimating Lorenz Curve of Income in China by Cubic Spline Interpolation
Ying Liang, Jiaxu Zhang*, Dandan Jia, Kungui Zhang, Qiang Li and Xuezhang Liang
Research Article:  J Stat Math Sci 2015, 1:111
Modelling of Dynamic Response of WO3 Gas Sensors under CO
Mehdi Othman, Khalifa Aguir*, Najeh Mliki and Philippe Menini
Research Article:  J Stat Math Sci 2015, 1:112
Biostatistics: From Conception to Execution
Amit Mittal
Research Article:  J Stat Math Sci 2015, 1:113
An Analysis of Selection Models for Incomplete Longitudinal Clinical Trials Due to Dropout: An Application to Multi-Centre Trial Data
Ali Satty
Research Article:  J Stat Math Sci 2015, 1:114
Bayesian Estimate of Discrete Burr Distribution with Two Parameters
Kaniav Kamary*, Halaleh Kamari and Hossein Bevrani
 
Guvenilir Bahis Siteleri Guvenilir Bahis Siteleri Guvenilir Bahis Siteleri Guvenilir Casino Siteleri